Alert archive / Iowa / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 97, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 25, 2015, 12:38 AM CDT for Audubon County, Carroll County, Guthrie County, Iowa. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2015, 12:38 AM CDT (05:38 UTC)
- Expired
- Jun 25, 2015, 1:30 AM CDT
- In force
- 52 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Audubon County, IA, Carroll County, IA, Guthrie County, IA
The radar
The Des Moines radar (KDMX), 77 km from the middle of the area, began a volume at 05:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 11:26 PM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 5.6 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3546 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1148 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 234 m²/s²
- 0-3 km storm-relative helicity
- 618 m²/s²
- Significant tornado parameter
- 10.1
- Supercell composite
- 76.0
The text
As transmitted, in the capitals the NWS used until 2016.
398
WUUS53 KDMX 250538
SVRDMX
IAC009-027-077-250630-
/O.NEW.KDMX.SV.W.0097.150625T0538Z-150625T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1238 AM CDT THU JUN 25 2015
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CARROLL COUNTY IN WEST CENTRAL IOWA...
NORTHEASTERN AUDUBON COUNTY IN WEST CENTRAL IOWA...
GUTHRIE COUNTY IN WEST CENTRAL IOWA...
* UNTIL 130 AM CDT
* AT 1238 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES
SOUTHWEST OF COON RAPIDS...OR 10 MILES NORTHEAST OF AUDUBON...
MOVING SOUTHEAST AT 30 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
GUTHRIE CENTER...COON RAPIDS...PANORA...LAKE PANORAMA...BAYARD...
BAGLEY...DEDHAM...YALE...JAMAICA...LAKIN SLOUGH GAME MANAGEMENT
AREA AND SPRINGBROOK STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4177 9494 4191 9485 4189 9463 4186 9463
4186 9442 4185 9428 4156 9445
TIME...MOT...LOC 0538Z 292DEG 27KT 4183 9480
HAIL...1.25IN
WIND...<50MPH
$$
COGIL1 follow-up statement
666
WWUS53 KDMX 250607
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
107 AM CDT THU JUN 25 2015
IAC009-027-250617-
/O.CAN.KDMX.SV.W.0097.000000T0000Z-150625T0630Z/
CARROLL IA-AUDUBON IA-
107 AM CDT THU JUN 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CARROLL AND
NORTHEASTERN AUDUBON COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
WEST CENTRAL IOWA.
LAT...LON 4167 9470 4186 9458 4186 9442 4185 9428
4156 9445
TIME...MOT...LOC 0607Z 291DEG 31KT 4173 9448
$$
IAC077-250630-
/O.CON.KDMX.SV.W.0097.000000T0000Z-150625T0630Z/
GUTHRIE IA-
107 AM CDT THU JUN 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR CENTRAL GUTHRIE COUNTY...
AT 107 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE
PANORAMA...OR NEAR GUTHRIE CENTER...MOVING EAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
GUTHRIE CENTER...PANORA...LAKE PANORAMA...BAYARD...BAGLEY...YALE...
JAMAICA...LAKIN SLOUGH GAME MANAGEMENT AREA AND SPRINGBROOK STATE
PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4167 9470 4186 9458 4186 9442 4185 9428
4156 9445
TIME...MOT...LOC 0607Z 291DEG 31KT 4173 9448
HAIL...1.00IN
WIND...<50MPH
$$
COGILWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 12:08 AM CDT, 30 minutes earlier.
Area forecast discussion, Jun 25, 12:08 AM CDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 1208 AM CDT THU JUN 25 2015 .UPDATE... ISSUED AT 701 PM CDT WED JUN 24 2015 CURRENTLY A WARM FRONT IS GRADUALLY LIFTING ACROSS SW AND FAR SOUTHERN IOWA. THE AIRMASS IS VERY UNSTABLE WITH VERY STRONG SHEAR OVER THE AREA. CURRENTLY STORMS HAVE FIRED UP JUST NORTH OF THE I-80 CORRIDOR BUT ARE MOVING SOUTHEAST INTO THE INSTABILITY AXIS AND WILL BE AFFECTING LOCATIONS ALONG I-80 AND THE METRO AREA. IN ADDITION TO SEVERE STORMS...VERY HEAVY RAINFALL WILL OCCUR WITH THE STORMS. CONDITIONS WILL GRADUALLY IMPROVE LATE TONIGHT...AFT 09Z OR 10Z. && .SHORT TERM /TONIGHT/... ISSUED AT 341 PM CDT WED JUN 24 2015 COMPLEX SCENARIO SETTING UP ACROSS IOWA TONIGHT WITH A WARM FRONT SURGING NORTH-NORTHEAST INTO SOUTHWEST IOWA PROVIDING SOME DESTABILIZATION OVER SOUTHWEST IOWA. MUCH OF THIS AREA REMAINS CAPPED AT THE MOMENT...BUT WITH IMPRESSIVE EFFECTIVE SHEAR AND HIGH CAPE VALUES AVAILABLE...IF STORMS DEVELOP IN THIS LOCATION THEY LIKELY WILL RAPIDLY BECOME SEVERE THIS AFTERNOON AND EVENING. SUPERCELLS ARE CERTAINLY POSSIBLE ON INITIATION WITH STRONG VEERING AND DEEP LAYER SHEAR WILL PROVIDE A TORNADIC THREAT THROUGH THE MID- EVENING HOURS. HOWEVER...THINKING THIS AREA SHOULD REMAIN CAPPED UNTIL LLJ DEVELOPS TONIGHT COMBINED WITH THE TIMING OF A STRONG SHORTWAVE OVER THE HIGH PLAINS PUSH ACROSS THE STATE. EXPECTING THE WARM FRONT TO SURGE NORTH BETWEEN THE INTERSTATE 80 TO HIGHWAY 20 CORRIDOR. STORM REDEVELOPMENT THIS EVENING LOOKS TO BETWEEN 02Z TO 05Z THURSDAY OVER THIS CORRIDOR FROM WEST TO EAST AND THE FRONT SHOULD LIGHT UP ALONG THIS REGION. THE 24.19Z HRRR HAS A DECENT HANDLE ON CURRENT RADAR TRENDS...ALTHOUGH DIMINISHES THE CURRENT CONVECTION OVER CRAWFORD/CARROLL COUNTIES THIS AFTERNOON. POTENTIAL FOR STORMS TO LINGER A LITTLE LONGER THAN WHAT THE HRRR SUGGESTS BUT STILL LOOKING AT A BREAK BETWEEN REDEVELOPMENT LATER THIS EVENING. SEVERE POTENTIAL STILL EXISTS DURING THE OVERNIGHT BUT LOOKING MORE LIKELY STRAIGHT LINE WIND EVENT POTENTIAL. .LONG TERM /THURSDAY THROUGH WEDNESDAY/... ISSUED AT 341 PM CDT WED JUN 24 2015 MAIN SHORT WAVE TO TRACK SOUTHEAST OF AREA BY 12Z...BUT RESIDUAL CONVECTION MAY LINGER OVER THE SOUTHEAST THROUGH MORNING. AS FRONT SAGS SOUTH THURSDAY...EXPECTING A BREAK FROM THE CONVECTION THROUGH LATE AFTERNOON. ANOTHER UPPER LEVEL SHORTWAVE WILL DROP SOUTHEAST ACROSS THE AREA THURSDAY NIGHT AND INTO FRIDAY WITH ENOUGH LIFT AND INSTABILITY TO PRODUCE SCT THUNDERSTORMS THROUGH THE DAY. WITH CLOUDS ACROSS THE REGION EXPECT THAT HIGHS WILL BE HELD BACK IN THE 70S FOR ALL OF THE AREA. THE TROUGH FINALLY PULLS SOUTHEAST OF THE REGION FRIDAY NIGHT WITH A PERIOD OF QUIET WEATHER FROM FRIDAY NIGHT THROUGH SATURDAY EVENING. OVER THE NEXT FEW DAYS THE PATTERN WILL SHIFT TO A NORTHWESTERLY FLOW ALOFT. THIS WILL LESSEN THE CHANCES FOR HEAVY RAINFALL AND ALSO BRING TEMPERATURES TO NEAR NORMAL OR SLIGHTLY BELOW NORMAL. ANOTHER NORTHERN STREAM SHORTWAVE AND COOL FRONT WILL DROP SOUTH SATURDAY EVENING WITH ADDITIONAL SCATTERED THUNDERSTORMS SUNDAY. HIGHS SATURDAY AND SUNDAY WILL BE SOMEWHAT COOLER WITH NORTHWEST FLOW. HIGHS WILL REMAIN IN THE UPPER 70S TO LOWER 80S. WITH THE NORTHWEST FLOW IN PLACE THROUGH MIDWEEK NEXT WEEK...EXPECT MORE OF THE SAME. THE RIDGE SHOULD REMAIN WEST OF IOWA WITH SOME CHANCES FOR SHOWERS OR THUNDERSTORMS AS COOL FRONTS DROP SOUTH INTO THE PLAINS AND GREAT LAKES. TEMPERATURES WILL CHANGE LITTLE WITH HIGHS IN THE 70S TO LOWER 80S AND LOWS IN THE 50S TO 60S. && .AVIATION...25/06Z ISSUED AT 1206 AM CDT THU JUN 25 2015 MVFR CIGS WITH IFR VSBYS IN TSRA WILL PERSIST THROUGH 11Z WILL PERSIST ACROSS KDSM AND KOTM NORTHERN TAF LOCATIONS WILL HAVE MVFR CIGS THROUGH 11 THEN IMPROVE TO VFR CIGS BY 15Z ALTHOUGH SOUTHERN TAF LOCATIONS MAY SEE LINGERING MVFR CONDITIONS THROUGH 18Z. WINDS WILL BECOME NRLY AFT 18Z. CONDITIONS WILL AGAIN DETERIORATE AFT 26/03Z WITH THE NEXT SYSTEM TO AFFECT CENTRAL IA TAF LOCATIONS. && .HYDROLOGY... ISSUED AT 341 PM CDT WED JUN 24 2015 WILL STILL NEED TO CONSIDER FLASH FLOODING OVERNIGHT AND HAVE EXPANDED THE WATCH FARTHER WEST. VERY GOOD MOISTURE TRANSPORT... WARM LAYER CLOUD DEPTHS IN THE 13-14KFT RANGE AND PRECIPITABLE WATER VALUES WELL OVER 2 INCHES TONIGHT. FAIRLY HIGH CONFIDENCE IN WIDESPREAD FLASH FLOODING OVER THE INTERSTATE 80 TO HIGHWAY 20 CORRIDOR. RAINFALL RATES OF 2 TO 4 INCHES PER HOUR ARE LIKELY AND WITH THE RAIN THAT FELL ALREADY TODAY...IT WILL NOT TAKE MUCH TO CAUSE SOME FLASH FLOODING AND POTENTIAL SIGNIFICANT FLASH FLOODING ISSUES OVER THE AFOREMENTIONED CORRIDOR. THUS...EXPANDED THE FLASH FLOOD WATCH FURTHER WEST AND INCREASED POPS AND QPF CONSIDERABLY B/T 03-09Z THURSDAY. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR ADAIR-APPANOOSE- AUDUBON-BLACK HAWK-BOONE-BREMER-BUTLER-CALHOUN-CARROLL-CLARKE- CRAWFORD-DALLAS-DAVIS-FRANKLIN-GREENE-GRUNDY-GUTHRIE-HAMILTON- HARDIN-HUMBOLDT-JASPER-LUCAS-MADISON-MAHASKA-MARION-MARSHALL- MONROE-POLK-POWESHIEK-SAC-STORY-TAMA-WAPELLO-WARREN-WEBSTER- WRIGHT. && UPDATE...FAB SHORT TERM...PODRAZIK LONG TERM...REV AVIATION...FAB HYDROLOGY...PODRAZIK
Hazardous weather outlook, Jun 24, 4:18 PM CDT, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 418 PM CDT WED JUN 24 2015 IAZ044>050-057>062-070>075-081>086-092>097-252130- CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE- DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION- MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD- DECATUR-WAYNE-APPANOOSE-DAVIS- 418 PM CDT WED JUN 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON INTO THE LATE EVENING. A FEW TORNADOES ARE POSSIBLE WITH THE POTENTIAL FOR A STRONG TORNADO ALONG OR SOUTH OF INTERSTATE 80 THIS EVENING. VERY LARGE HAIL IN EXCESS OF 2 INCHES IN DIAMETER AND DAMAGING WINDS IN EXCESS OF 65 MPH ARE POSSIBLE WITH A FEW OF THE THUNDERSTORMS. VERY HEAVY RAIN WILL ALSO OCCUR WITH SOME OF THE THUNDERSTORMS WITH FLASH FLOODING POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY PERIODIC THUNDERSTORMS ARE POSSIBLE LATE THURSDAY THROUGH MONDAY. AT THIS TIME...THE SEVERE WEATHER THREAT IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE BETWEEN 5 PM AND MIDNIGHT. IAZ004>007-015>017-023>028-252130- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER- 418 PM CDT WED JUN 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR PORTIONS OF THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. A ISOLATED SEVERE THUNDERSTORM IS POSSIBLE THROUGH THIS EVENING. THE PRIMARY THREAT IS LARGE HAIL. VERY HEAVY RAINFALL IS ALSO POSSIBLE WITH A FEW OF THE STORMS NEARER HIGHWAY 20. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY PERIODIC THUNDERSTORMS ARE POSSIBLE LATE THURSDAY THROUGH MONDAY. AT THIS TIME...THE SEVERE WEATHER THREAT IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. IAZ033>039-252130- SAC-CALHOUN-WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK- 418 PM CDT WED JUN 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR PORTIONS OF THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. A FEW SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING. THE PRIMARY THREAT IS LARGE HAIL UP TO 1.5 INCHES IN DIAMETER AND DAMAGING WIND GUSTS TO 60 MPH. AN ISOLATED TORNADO IS MAY OCCUR. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY PERIODIC THUNDERSTORMS ARE POSSIBLE LATE THURSDAY THROUGH MONDAY. AT THIS TIME...THE SEVERE WEATHER THREAT IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE BETWEEN 5 PM AND MIDNIGHT. REV
In the hours before
Local storm report, Jun 24, 11:22 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DES MOINES IA
1122 PM CDT WED JUN 24 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 PM FLASH FLOOD CENTERVILLE 40.73N 92.87W
06/24/2015 APPANOOSE IA LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS FLOODING WITHIN THE
CITY OF CENTERVILLE AND ALONG HIGHWAY 2 TO
EAST OF TOWN
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Jun 24, 11:23 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1123 PM CDT WED JUN 24 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1123 PM FLASH FLOOD MOULTON 40.69N 92.68W
06/24/2015 APPANOOSE IA LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS FLOODING WITHIN THE
TOWN OF MOULTON
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Jun 24, 11:35 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1135 PM CDT WED JUN 24 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1126 PM FLASH FLOOD 1 W SEYMOUR 40.68N 93.15W
06/24/2015 WAYNE IA TRAINED SPOTTER
TRAINED SPOTTER REPORTING WATER OVER
MULTIPLE ROADS IN SEYMOUR
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Jun 25, 12:15 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1215 AM CDT THU JUN 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM HEAVY RAIN 2 NNW AMES 42.05N 93.64W
06/25/2015 M3.15 INCH STORY IA PUBLIC
3.15 INCHES OF RAIN REPORTED AT AMES HIGH
SCHOOL OVER THE LAST 24 HOURS.
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Jun 25, 12:34 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1234 AM CDT THU JUN 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM HEAVY RAIN 4 S GLIDDEN 42.00N 94.73W
06/25/2015 M4.90 INCH CARROLL IA PUBLIC
PUBLIC REPORTED 4.90 INCHES OF RAIN OVER
LAST 24 HOURS.
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Jun 25, 12:38 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1238 AM CDT THU JUN 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1223 AM HAIL 4 E VAN METER 41.52N 93.88W
06/25/2015 E1.00 INCH DALLAS IA PUBLIC
PUBLIC REPORTED QUARTER SIZED HAIL IN
BOONEVILLE...VIA SOCIAL MEDIA
&&
NWS DES MOINES IA
IRIS SYSTEMThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 7:04 PM CDT | Tornado Warning | DMX | Dallas | 41 min |
| Jun 24, 7:15 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Dallas, Guthrie, Madison | 45 min |
| Jun 24, 7:19 PM CDT | Tornado Warning | DMX | Adair, Madison | 26 min |
| Jun 24, 7:21 PM CDT | Tornado Warning | DMX | Adair, Audubon, Cass | 24 min |
| Jun 24, 7:45 PM CDT | Tornado Warning | DMX | Adair, Audubon, Cass, Guthrie | 45 min |
| Jun 24, 7:47 PM CDT | Severe Thunderstorm Warning | DMX | Audubon, Guthrie | 28 min |
| Jun 24, 7:56 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Madison, Warren | 49 min |
| Jun 24, 8:29 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Madison, Union | 17 min |
| Jun 24, 8:32 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas, Madison, Warren | 43 min |
| Jun 24, 9:10 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas, Marion, Monroe, Warren | 50 min |
| Jun 24, 9:17 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Decatur, Wayne | 58 min |
| Jun 24, 9:44 PM CDT | Flash Flood Warning | DMX | Dallas, Greene, Guthrie | 4 hr |
| Jun 24, 9:45 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis, Mahaska, Marion, Monroe, Wapello | 60 min |
| Jun 24, 9:52 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Greene, Guthrie | 38 min |
| Jun 24, 10:15 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Wayne | 45 min |
| Jun 24, 10:28 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis, Wapello | 47 min |
| Jun 24, 10:29 PM CDT | Flash Flood Warning | DMX | Boone, Carroll, Greene | 6 hr |
| Jun 24, 10:43 PM CDT | Flash Flood Warning | DMX | Appanoose, Lucas, Marion, Monroe, Wayne | 9 hr |
| Jun 25, 12:14 AM CDT | Severe Thunderstorm Warning | DMX | Dallas, Madison, Warren | 46 min |
| Jun 25, 12:22 AM CDT | Flash Flood Warning | DMX | Dallas, Greene, Guthrie | 7 hr |
| Jun 25, 12:59 AM CDT | Flash Flood Warning | DMX | Boone, Dallas, Guthrie, Madison, Marion, Polk and 1 more | 6 hr |
| Jun 25, 1:25 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marion, Polk, Warren | 35 min |
| Jun 25, 1:54 AM CDT | River Flood Warning | DMX | Polk | 6 days |
| Jun 25, 1:54 AM CDT | River Flood Warning | DMX | Dallas, Greene | 5 days |
| Jun 25, 1:54 AM CDT | River Flood Warning | DMX | Dallas, Polk | 5 days |
| Jun 25, 1:54 AM CDT | River Flood Warning | DMX | Polk | 5 days |
| Jun 25, 2:27 AM CDT | River Flood Warning | DMX | Polk | 6 days |
| Jun 25, 5:07 AM CDT | River Flood Warning | DMX | Mahaska, Wapello | 52 hr |
| Jun 25, 5:07 AM CDT | River Flood Warning | DMX | Davis, Wapello | 60 hr |
| Jun 25, 5:07 AM CDT | River Flood Warning | DMX | Polk | 4 days |
| Jun 25, 5:07 AM CDT | River Flood Warning | DMX | Dallas, Guthrie | 34 hr |
| Jun 25, 5:07 AM CDT | River Flood Warning | DMX | Madison, Warren | 53 hr |
| Jun 25, 5:07 AM CDT | River Flood Warning | DMX | Madison, Warren | 40 hr |
| Jun 25, 5:07 AM CDT | River Flood Warning | DMX | Warren | 33 hr |
| Jun 25, 5:07 AM CDT | River Flood Warning | DMX | Mahaska, Marion | 46 hr |
| Jun 25, 6:57 AM CDT | Areal Flood Warning | DMX | Appanoose, Clarke, Dallas, Greene, Guthrie, Lucas and 6 more | 9 hr |
| Jun 25, 7:06 AM CDT | River Flood Warning | DMX | Lucas, Wayne | 49 hr |
| Jun 25, 7:06 AM CDT | River Flood Warning | DMX | Appanoose | 38 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.